# SDR 97UAL900640

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle Guage
- Part number: 8054001000
- Condition: Broken
- Location: 1l Door
- Component: Hr Textron, 80330035
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L EMERGENCY POWER ASSIST BOTTLE INDICATOR BROKEN.  *S/D*  REPLACED BOTTLE ASSEMBLY PER MM 52-11-30.
